# SDR DHL9974133C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 SEAT TRACK HAS LUGS BROKEN OFF  GALLED AND CORRODED AT STA 852.  REMOVED TRACK AND INSTALLED NEW TRACK PER SRM 51-30-2, N/R 5723.
